# SDR AALA202507134816

- Difficulty date: July 9, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 44,035 hours, 18,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD AND AFT FLIGHT ATTANDENT SEAT EMERGENCY FLASHLIGHTS MISSING. INSTALLED FORWARD (AALA202507134816) AND AFT (AALA202507133586) FLIGHT ATTANDENT SEAT EMERGENCY FLASHLIGHTS AND PERFORMED SATISFACTORY TEST. PER B737-NG AMM 25-64-00.
